# SDR 96ZZZX3509

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY PANEL AT STA 700 TO STA 720, LEFT LBL 15, EXTERIOR PANEL HAS LEVEL 2 EXFOLIATION CORROSION AROUND NUTPLATES. REMOVED CORROSION AND TREATED.  REINSTALLED PANEL PER SRM 51-10-6 AND SRM 51-30-2.  MATERIAL LOSS WITHIN LIMITS PER SRM 53-10-1, FIGURE 1.
